Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Experiencing headaches, mood swings, pains in stomach, queasiness and irregular periods. Suggest?

Mar 2013
User rating for this question
Very Good
Answered by
Practicing since : 1998
Answered : 5627 Questions
Hi Doctor,
My period was regular at first, but the last three months my period has been changing. It normally comes around the beginning or ending of the month, however recently it switch to the middle of the month, then back to the end of the month. Recently I have been experiencing headaches, mood swings, pains in stomach and a queasiness. Three days ago I had the queasiness, and I was about to vomit but I was able to stop it from coming completely up. I am having these symptoms, but i'm on my period, so I don't know what is going on.....
Posted Wed, 19 Jun 2013 in Menstruation and Miscarriage
Answered by Dr. Aarti Abraham 11 minutes later
Thanks for your query.
The symptoms you describe seem to be pre menstrual symptoms, which can sometimes extend during periods also.
Causes for irregular periods can be - anxiety, stress, emotional turbulence, hectic travelling, rapid and significant changes in weight, ingestion of hormonal medication or birth control, psychological disturbances etc.
Other causes could be hypothyroidism, polycystic ovaries, endometrial hyperplasia, tumors in the ovaries or uterus etc.
Please consult a gynecologist to have complete evaluation and diagnosis.
take care, and feel free to discuss further.
Above answer was peer-reviewed by
Follow-up: Experiencing headaches, mood swings, pains in stomach, queasiness and irregular periods. Suggest? 32 minutes later
Do you believe that it is possible that I am pregnant?
Answered by Dr. Aarti Abraham 3 minutes later
Well you said you are having a period, so obviously that is ruled out.
Unless the period you are having is not normal in the usual sense.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor